MathSciNet Relay Station
MathSciNet bibliographic data
MR2595553 (2011f:14086) 14M27
Li, Li Wonderful compactification of an arrangement of subvarieties. Michigan Math. J. 58 (2009), no. 2, 535–563.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement